# SDR VNAA202204069991

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10305
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: MM69035146011
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED MULTIPLE DENTS ON THE OUTSIDE LOWER SKIN JUST AFT OF THE AFT EQUIPMENT BAY DOOR BETWEEN FS1162 TO SPAR DATUM 55.63 AND STRS 23R-23-L PER REO 670-53-71-088 CONSIDERED A MAJOR REPAIR.
